MAUDE Adverse Event Report: ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following a ventricular tachycardia procedure, a pericardial effusion occurred requiring a pericardiocentesis.Once the procedure had finished, while still in the procedure room, the patient felt sick and an echocardiogram confirmed a pericardial effusion without cardiac tamponade.A pericardiocentesis was done and the patient was recovering.It is alleged that high contact forces of 50 grams that occurred during ablation in the rvot could have been the cause.There were no alleged performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis; however, the log files from the tactisys quartz system were returned.The log file analysis concluded that the tacticath se catheter performed as intended.The optical fibers met specifications, the recorded temperatures indicated cooling during rf ablation, and contact force measurements were displayed throughout the duration of the log files.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported pericardial effusion remains unknown.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE D-F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23380596
Report Number3008452825-2025-00527
Device Sequence Number15726205
Product Code OAE
UDI-Device Identifier05415067027641
UDI-Public(01)05415067027641(10)10821851(17)260930
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberA-TCSE-DF
Device Catalogue NumberA-TCSE-DF
Device Lot Number10821851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown